# SDR AU960201

- Difficulty date: February 6, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pipe
- Part number: 82970010149
- Condition: Holed
- Location: Main Hyd Sys
- Stage of operation: LD
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(AUS) ALUMINIUM ALLOY HYDRAULIC PRESSURE PIPE LOCATED BETWEN THE ENGINE DRIVEN PUMP AND THE PRESSURE MANIFOLD HOLED DUE TO RUBBING ONSTRUCTURE IN AREA OF NACELLE ABOVE THE JET PIPE - LOSS OF NO2  SYSTEM HYDRAULIC FLUID
